# SDR ASAA9810052

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6005401
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR EXIT IDENTIFIER WAS FOUND TO BE DIM, THE SMOKE BARRIER EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE, AND THE LT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED RESPECTIVE BATTERIES AND ALL LIGHTS OPERATED NORMALLY.  (M)
